Response to Dirk-Martin Grube

Show full item record



Pihlström , S 2015 , ' Response to Dirk-Martin Grube ' , International Journal of Philosophy & Theology , vol. 76 , no. 5 , pp. 439-444 .

Title: Response to Dirk-Martin Grube
Author: Pihlström, Sami
Contributor organization: Faculty of Theology
Systematic Theology
Date: 2015
Language: eng
Number of pages: 6
Belongs to series: International Journal of Philosophy & Theology
ISSN: 2169-2327
Subject: 614 Theology
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
RESPONSE_TO_GRUBE.docx 26.23Kb Microsoft Word View/Open

This item appears in the following Collection(s)

Show full item record